# SDR UIEA2018062801279

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,418 hours, 16,472 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Loose
- Location: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FIRE WARNING MESSAGE CAME ON AFTER LANDING. PERFORMED FIM TASK 26-14 FT 809, FOUND LOOSE AFOLTS CARD AT P54 PANEL, RE-RACKED CARD, PERFORMED BITE TEST OPS CHECK GOOD AT THIS TIME.
